Jñānābha, Vol. 50 (1) (2020), 20-26
SOME FIXED POINT THEOREMS FOR WEAK CONTRACTION MAPPINGS IN S -METRIC SPACES
G. S. Saluja
Department of Mathematics
Government Kaktiya Postgraduate College Jagdalpur,
Jagdalpur - 494001 (Chhattisgarh), India.
(Received : September 30, 2019 ; Revised: April 26, 2020)
In this article, we establish some fixed point theorems for weak contraction mappings in the setting of complete S -metric spaces. Our results extend, generalize and unify several results from the existing literature regarding S -metric space.
2010 Mathematics Subject Classifications: 54H25.
Keywords and phrases: Fixed point, weak contraction, S-metric space.